# SDR HALA0300875

- Difficulty date: October 2, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA20A10011
- Part serial: 3696
- Condition: Failed
- Location: Fuel Crossfeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CROSS FEED VALVE REMAINED ILLUMINATED WHEN OPEN OR CLOSED.  FUEL CROSS FEED EICAS LIGHT ILLUMINATED.  REMOVED AND REPLACED FUEL CROSS FEED ACTUATOR IAW AM.  REPLACED CONNECTOR D1544.  OPS CHECK OK IAW AMM, MPN, SN ON 439391; SN OFF 3696(K)
